I started using the patch the 15th of oct on a Wednesday, which was the day I got my period. My period then finished on that Sunday and I had unprotected sex on the Tuesday that came up. I'm now on the 2nd week of the patch almost going on to the 3rd. I'm also starting to spot just a little bit. Is that one of the side effects? I guess my question is could I be pregnant or am I okay? I had sex 6 days after starting the patch. Need some info asap pls!
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Sep 2013 • 3 answers
Ortho Evra- Took my patch off Sunday for my period week, had unprotected sex wednesday night, period
Updated 29 Sep 2013 • 1 answer
Updated 30 Sep 2013 • 1 answer
Updated 19 Mar 2015 • 1 answer
Ortho Evra - I had unprotected sex within the first 7 days of starting the patch and he did not pull
Updated 3 Nov 2014 • 1 answer